About a week ago today, my boyfriend and I were having sex and we usually have sex with a condom, but just didn't that time and I am on the pill, but had taken an antibiotic pill the night before, which makes the birth control pill less effective.
He pulled out quite a bit before he came, about 6-10 seconds before and came on my tummy.
The sperm ended up running down my tummy and hit the top of my vagina and ran down my thighs, considering I was wet, I have no idea if it went down farther, but I stayed still and he immediately ran to go get a towel, which took, maybe 7 seconds and I wiped it all off.
What are my chances of being pregnant?
Even though I took the birth control pill and it was less effective, it's still a bit effective, right?
I'm really scared and have no idea if the chances are high or not.
I am aware there's a possibility, but I just want to know others opinions on it.
It's about seven-six days until my period.
It was fourteen days before my period when this happened.
You were protected by the birth control pill, even if you did take the antibiotic the night before. That is because all the BC pill you took before this one have stopped your ovulation so you couldn't be fertile, even if the sperm had some magical way to "climb up" all the way up your vagina, which is extremely unlikely.
Oh my god, I love you, I truly do, you are beautiful and I want to kiss you and I hope you have the greatest life anyone has ever had!
But, also, could you explain a bit more in detail about it stopping my ovulation? Just to calm my nerves a bit more?
:-D Tnx for all the kind wishes! It's not a problem at all, you can ask and I'll help if I know how.
So, the way the BC pill work - hormones from the pill after two weeks - when you first start taking the pill - stop your ovaries from producing and releasing fertile eggs and stop you from having ovulation days. The period you have when you are on the pill is triggered by placebo or sugar pills - if you skip them and just continue with the next pack, you won't have any kind of period at all because hormones from the BC pills will just continue to stop your ovulation.
And the longer you are on the pill and the more accurate you are in taking it, the more effective it is in stopping your ovulation. I'm sure you know the stories about women who need some time to start ovulating and being fertile again, after they stop taking the pill. That's because hormones from the pill continue to have effect on ovaries even some time after you stop taking the pill, if you have been on the pill for some time.
Thank you, thank you, thank you, so much!
I've been taking the pill for about a year now, so it should be pretty effective now.
So, just to clarify, one more time, it's almost impossible, me being pregnant is a negative?
I'm sorry for all of the rambling, I've just been beating myself up over this for quite a few days now, I'm kinda young, 15, getting pregnant would ruin my life, I understand the effects of sex, so my boyfriend and I usually try to be as safe as possible, usually, it's my pill, the condom, and he pulls out with the condom on. We just want to be really safe. So I was a bit scared there. But, thank you, so much, really.
Also, if it prevents ovulation, how do some girls manage to get pregnant while on the pill?
And shouldn't the antibiotics make the pill less effective? I don't really understand that part..
I'm really sorry, I just want to clarify everything.
Some antibiotics do make pill less effective, not all, but it's recommended that you also use condoms when taking antibiotics (which one did you take?) because it's just better not to risk.
But I said that you were protected by the pill for the sex the night before antibiotic before BC pills work over time - you were protected by the pills you took in days and (luckily :) a year before the antibiotic and all this.
As far as pregnancy on the pill is concerned - well, it's 99 percent effective when you do take it regularly, each day. If you don't take it roughly in the same time each day, or you skip the pills it becomes less and less effective. And count in all the "I didn't get the next pack in time, so I waited a day or two..." it can happen, yes, but in majority of cases doesn't.
And definitely, at your age, better to make triple-sure, I agree :)
The antibiotic I took was for a bladder infection, I had one a while back and felt like I felt some symptoms popping up again and my grandmother suggested I take one, just to be one the safe side.
Thank you, so much!
You are beautiful!
You're welcome :-D Take care!